MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL 42MM BCH® FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL 42MM BCH® FEMORAL HEAD; HIP COMPONENT
Model Number 38CH4200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a patient with bmi over 40 and has advised legal that brought surgeon to follow up with hospital.
 
Event or Problem Description
Allegedly, a patient with bmi over 40 and has advised legal that brought surgeon to follow up with hospital.Additional information received on 09-19-2025: the patient was experiencing pain, possibly from metal reaction between cocr modular neck and femoral stem.It was reported that bone and tissue was removed during the revision with visible evidence of a reaction.The cocr neck was replaced with a titanium modular neck.
 
Additional Manufacturer Narrative
Due to additional information received, it has been indicated the complaint does not allege deficiency in the product.Please void this report.

Brand Name
CONSERVE® TOTAL 42MM BCH® FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key22984223
Report Number3010536692-2025-00313
Device Sequence Number9177464
Product Code LZO
UDI-Device IdentifierM68438CH42001
UDI-PublicM68438CH42001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38CH4200
Device Catalogue Number38CH4200
Device Lot Number1599301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale